# SDR MYWA100084.733

- Difficulty date: June 12, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,532 hours, 8,807 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Headset
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - CABIN ATTENDANT HEADSET INOP RT AFT.
